# SDR ZESA2017051720170

- Difficulty date: May 11, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N6NY
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600439
- Aircraft time: 7,589 hours, 7,497 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Part number: 99123623
- Part serial: 10BA6
- Condition: Faulty
- Location: Wing Temp
- Part time: 7,589 hours, 7,497 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE ANTI-ICE SYSTEM WAS ON AND THE RIGHT SIDE ENGINE & WING ANTI-ICE ANNUNCIATOR LIGHT WOULD NOT EXTINGUISH.  RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  TROUBLESHOOTING FOUND THE WING TEMP SENSOR WAS AT FAULT.
